{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010668770900   Reference number:68A0222299

Определение устойчивости численны х решений обыкн овенных дифференциальны х уравнений при вы числеи ях в реальном масштабе времени

実時間で計算機により常微分方糧式を解くときの数値解の安定性の決定
Author (3):
Material:
Volume: 11  Issue:Page: 82-86  Publication year: 1968
JST Material Number: R0150A  ISSN: 0021-3454  CODEN: IVUBA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page